# SDR GR4D20181205001

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4100
- Aircraft time: 8,540 hours, 4,012 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wedge
- Part number: 1159WM201866
- Condition: Corroded
- Location: Rt Wing
- Part time: 8,540 hours, 4,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND TAPERED WING WEDGE CORRODED. CORROSION LEVEL 3. REQUIRES REPLACEMENT
